CSpace
EDGE DISJOINT CYCLES IN GRAPHS
HAO, L
1989-07-01
Source PublicationJOURNAL OF GRAPH THEORY
ISSN0364-9024
Volume13Issue:3Pages:313-322
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989AB05700005
PublisherJOHN WILEY & SONS INC
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28530
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HAO, L. EDGE DISJOINT CYCLES IN GRAPHS[J]. JOURNAL OF GRAPH THEORY,1989,13(3):313-322.
APA HAO, L.(1989).EDGE DISJOINT CYCLES IN GRAPHS.JOURNAL OF GRAPH THEORY,13(3),313-322.
MLA HAO, L."EDGE DISJOINT CYCLES IN GRAPHS".JOURNAL OF GRAPH THEORY 13.3(1989):313-322.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HAO, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[HAO, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HAO, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.